# SDR COMA9930190

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Flap Fail
- Location: Te Flaps
- Part time: 6,891 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH 19 DEGREES.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT (FECU).
